A Characterization of Strong Regularity of Interval Matrices

Rohn Jiří



Název
A Characterization of Strong Regularity of Interval Matrices
Autor
lupa Rohn Jiří UIVT-O - Ústav informatiky AV ČR, v. v. i.
Zdroj.dok.
lupa Electronic Journal of Linear Algebra. Roč. 20, - (2010), s. 717-722
Vyd.údaje
6 s.
Poznámky
DOI nezjištěno
Druh dok.
J
Jazyk dok.
eng
Země vyd.
IL
Klíč.slova
interval matrix * strong regularity * spectral radius * matrix inequality * solvability
URL
http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol20_pp717-722.pdf
Databáze
zj - Článek v odborném časopise
URL
http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol20_pp717-722.pdf http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol20_pp717-722.pdf
Trvalý link
http://hdl.handle.net/11104/0189983